RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 3, Pages 55–66 (Mi ivm1267)  

This article is cited in 1 scientific paper (total in 1 paper)

Integration of the sine-Gordon equation with a self-consistent source of the integral type in the case of multiple eigenvalues

A. B. Khasanov, G. U. Urazboev

Al-Kharezmi Urgench State University, Khorezm, Uzbekistan

Abstract: The paper is dedicated to the evolution of the scattering data for a Dirac-type nonself-adjoint operator with multiple eigenvalues whose potential is a solution of the sine-Gordon equation with a self-consistent source of the integral type.

Keywords: sine-Gordon equation, self-consistent source, Dirac-type operator, multiple eigenvalues, scattering data, inverse scattering method.

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:3, 45–55

Bibliographic databases:

UDC: 517.946
Received: 19.01.2007

Citation: A. B. Khasanov, G. U. Urazboev, “Integration of the sine-Gordon equation with a self-consistent source of the integral type in the case of multiple eigenvalues”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 3, 55–66; Russian Math. (Iz. VUZ), 53:3 (2009), 45–55

Citation in format AMSBIB
\Bibitem{KhaUra09}
\by A.~B.~Khasanov, G.~U.~Urazboev
\paper Integration of the sine-Gordon equation with a~self-consistent source of the integral type in the case of multiple eigenvalues
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 3
\pages 55--66
\mathnet{http://mi.mathnet.ru/ivm1267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2581453}
\zmath{https://zbmath.org/?q=an:1176.35118}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 3
\pages 45--55
\crossref{https://doi.org/10.3103/S1066369X09030037}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1267
  • http://mi.mathnet.ru/eng/ivm/y2009/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Hasanov, M. M. Hasanov, “Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions”, Theoret. and Math. Phys., 199:1 (2019), 525–532  mathnet  crossref  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:376
    Full text:38
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019